# SDR IXXA20220721123

- Difficulty date: July 17, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N389AZ
- Make and model: Boeing 767319
- Aircraft serial: 26915
- Aircraft time: 110,356 hours, 21,472 cycles
- System (JASC): 2300 · Communications System
- Part: Microphone
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A, B

## Discrepancy

LEFT MIC CONTROL STUCK IN CURRENT POSITION. UNABLE TO TRANSMIT OR RECEIVE ON ANY RADIO AFTER AIRBORNE. AIR TURN BACK TO KILN WITH EMERGENCY DECLARATION. NO ADDITIONAL PRECAUTIONARY ACTIONS NOTED. ON ARRIVAL, AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE. WORK IN PROGRESS.
